Shape optimization for monge-ampére equations via domain derivative

Barbara Brandolini, Barbara Brandolini, Carlo Nitsch, Cristina Trombetti

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this note we prove that, if Ω is a smooth, strictly convex, open set in R n (n ≥ 2) with given measure, the L 1 norm of the convex solution to the Dirichlet problem detD 2u = 1 in , u = 0 on δΩ, is minimum whenever is an ellipsoid.
Original languageEnglish
Pages (from-to)825-831
Number of pages7
JournalDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S
Volume4
Publication statusPublished - 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Shape optimization for monge-ampére equations via domain derivative'. Together they form a unique fingerprint.

Cite this